# SDR HALA2011112700541

- Difficulty date: November 27, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 21,202 hours, 24,191 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 888702
- Part serial: B275
- Condition: Failed
- Location: Battery
- Part time: 9,785 hours, 11,693 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGER FAILED IN FLIGHT.  AFTER BLOCK IN STRONG BURNING ODOR IN CABIN.  R & R BATTERY CHARGER IAW AMM 24-34-03.  OPS CHECK TASK 24-34-03-710-801 PASSED OK FOR SERVICE.  R & R LT, CTR, RT BATTERIES IAW AMM24-34-01 - OPS TASK 24-34-03-710-801 PASSED.  OK FOR SERVICE.
